# SDR DALA2017092107041

- Difficulty date: September 21, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 47,404 hours, 6,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT LOCATION 601.  RESET EMERGENCY LIGHT.
